Previous |  Up |  Next

Article

Title: Continuous additive mappings  (English)
Author: Holec, Jaroslav
Author: Mařík, Jan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642
Volume: 15
Issue: 2
Year: 1965
Pages: 237-243
Summary lang: Russian
.
Category: math
.
Summary:
MSC: 28.65
idZBL: Zbl 0192.14501
idMR: MR0177090
.
Date available: 2008-06-09T13:25:05Z
Last updated: 2012-05-29
Stable URL: http://hdl.handle.net/10338.dmlcz/100665
.
Reference: [1] K. Karták J. Mařík: A non-absolutely convergent integral in $E_m$.Czech. Math. J., 15 (90), 1965, 253-260. MR 0177092
Reference: [2] J. Mařík J. Matyska: On a generalization of the Lebesgue integral in $E_m$.Czech. Math. J., 15 (90), 1965, 261-269. MR 0177093
.

Files

Files Size Format View
CzechMathJ_15-1965-2_6.pdf 685.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo